View : 21 Download: 0

Decomposition of places in dihedral and cyclic quintic trinomial extensions of global fields

Title
Decomposition of places in dihedral and cyclic quintic trinomial extensions of global fields
Authors
Im B.-H.Lee Y.
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2012
Journal Title
Manuscripta Mathematica
ISSN
0025-2611JCR Link
Citation
vol. 137, no. 41276, pp. 107 - 127
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we give a complete and explicit description of the splitting behavior of any place in a quintic trinomial dihedral or cyclic extension of a rational function field of finite characteristic distinct from 2 and 5. Our characterization depends only on the order of the base field and a parametrization of the coefficients of the generating trinomial. Moreover, we contrast some of our results to trinomial dihedral number fields of prime degree, where the unit rank behaves quite differently from the function field scenario. © 2011 Springer-Verlag.
DOI
10.1007/s00229-011-0459-4
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE